# SDR MAS2008F00018

- Difficulty date: August 8, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSHUTTLE 1001 IN HNL REPORTED A SERVICE DOOR EXIT LT AND CABIN EMERGENCY FLOOD LIGHT INOPERATIVE.  MAINTENANCE RELAMPED THE EMERGENCY LIGHTS.  (S)
